skin-hair-icon
Itching full body
I am taking itching medicine from nearby 2 months but the problem is that whenever i try to leave the medincine.2 to 3 days no itching problem but after 3 days again the same problm start
15 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

You are probably suffering from what Dermatologist call urticaria. Common causes are food allergy, infection or drugs taken for some condition. It presents with itching resulting in formation of red rashes which we call hives or wheals. Although in most cases cause remains unknown in spite of a thorough search. It can be treated with medicines so that you do not get any new hives. The treatment should be prolonged until it resolves which usually takes 1 to 6 months. Please call me or contact me through online consult option for further details and treatment..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Without examination of the skin condition and knowing the extent of involvement.. along with this more information on ongoing medication or history of previous/current skin/systemic illness it is not possible to comment on the treatment that would suit you best. You should send me images through private online consult for a better assessment of the problem and approaching it accordingly. Hope this is helpful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.